# SDR 96ZZZX1150

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Part number: 414108303
- Condition: Galled
- Location: Pt Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FLUCTUATION OF N2 RPM INDICATION.  UPON INVESTIGATION, FOUND THE PT RETENTION SYSTEM NUT LOOSE WHICH CAUSED GALLING OF THE SPEED INDICATOR PLUG ON THE PT ROTOR, THE FLANGE, SPACER, AND NUT.
